# SDR 2007UALA05300

- Difficulty date: December 26, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 43,041 hours, 31,109 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SLIDE PACK DOOR 1L HAS FALLEN OUT OF POUCH.  SUSPECT SLIDE IMPROPERLY INSTALLED.  REPLACED SLIDE 1L PER MM25-61-35. AC OK FOR SERVICE.
